# SDR AWXA200601541

- Difficulty date: August 24, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 75,522 hours, 29,421 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 113N20035
- Part serial: 000083
- Condition: Delaminated
- Location: T/E Flap
- Part time: 75,522 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - LT WING I/B MAIN FLAP HAS A DISBONDED AREA AT THE O/B T/E CORNER.  REPAIRED LT WING, I/B MAIN FLAP O/B T/E CORNER, IAW B757-200, SRM 51-70-10-2R, FIG 201.
